# SDR UALA2012020700736

- Difficulty date: February 6, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 58,864 hours, 8,302 cycles
- Engine: Pwa PW40903
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 15441007
- Part serial: 0837A
- Condition: Leaking
- Location: Rt Flaperon
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT WING INBD FLAP CANOE FAIRING LEAKING HYDRAULIC FLUID OUT OF THE DRAIN HOLES.  CHECKED AND FOUND DROPS PER MINUTE UNDER 10 AND WITHIN LIMITS PER AMM.  CARRIED FORWARD 150 FLIGHT HOURS.  CURRENT PTT 58864.  WHILE TROUBLESHOOTING HYD LEAK FOUND TO BE OUT OF LIMITS.  SOURCE OF LEAK IS RIGHT INBOARD FLAPERON ACTUATOR.  FLAPERON REPLACED.
